Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Holomorphic helices in a complex space form


Authors: Sadahiro Maeda and Toshiaki Adachi
Journal: Proc. Amer. Math. Soc. 125 (1997), 1197-1202
MSC (1991): Primary 53C35, 53C20
MathSciNet review: 1353391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a complex space form $M$ we shall investigate a smooth curve $\gamma $ which is generated by a holomorphic Killing vector field $X$ on $M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C35, 53C20

Retrieve articles in all journals with MSC (1991): 53C35, 53C20


Additional Information

Sadahiro Maeda
Affiliation: Department of Mathematics, Shimane University, Matsue, Shimane, 690, Japan
Email: smaeda@botan.shimane-u.ac.jp

Toshiaki Adachi
Affiliation: Department of Mathematics, Nagoya Institute of Technology, Gokiso, Nagoya, 466, Japan
Email: d43019a@nucc.cc.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03627-7
PII: S 0002-9939(97)03627-7
Keywords: Holomorphic helix, complex torsion, complex space form
Received by editor(s): February 16, 1995
Received by editor(s) in revised form: August 30, 1995
Communicated by: Christopher B. Croke
Article copyright: © Copyright 1997 American Mathematical Society